Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Congested nose since 1 1/2 week post cold, no sense of smell or taste, thick bright green mucus from right nostril, fever, Treatment?

Hi, I had a bad cold a week and a half ago and ever since have been very congested behind my nose. Ive had no sense of smell or taste for 7 days and the last few days have had very thick bright green mucus only out of my right nostril . Today I went a bit deaf and have experienced pain and very loud squeaking noises in my right ear when blowing my nose. My temp is also very high so my mother said I need antibiotics. Do you think I do?
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
welcome to HCM

you seem to be suffering from acute rhinitis, mostly its a viral infection with antibiotic having no role
its better for you to do steam inhalation which would decongest your nose and bring back your sense of smell

Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor